# SDR VTZA98243

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATC135020
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6185 - IAD-RDU - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT WOW SWITCH ON LEFT MAIN LANDING GEAR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
